Hamiltonian systems with linear potential and elastic constraints

Tom 157 / 1998

Maciej P. Wojtkowski Fundamenta Mathematicae 157 (1998), 305-341 DOI: 10.4064/fm-157-2-3-305-341

Streszczenie

We consider a class of Hamiltonian systems with linear potential, elastic constraints and arbitrary number of degrees of freedom. We establish sufficient conditions for complete hyperbolicity of the system.

Autorzy

  • Maciej P. Wojtkowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek